Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 9, No. 5

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 9, Number 5


Arman Aghili, University of Guilan, Iran

Enrico Jabara, Universita di Ca Foscari, Italy

Jingbo Xia, Huazhong agricultural Univ, China

Khalil Ezzinbi, Cadi Ayyad University, Morocco

Kuldeep Narain Mathur, University Utara Malaysia, Malaysia

Luca Di Persio, University of Verona, Italy

Maria Alessandra Ragusa, University of Catania, Italy

Omur Deveci, Kafkas University, Turkey

Özgür Ege, Celal Bayar University, Turkey

Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece

Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan

Saima Anis, Comsats Institute of Information Technology, Pakistan

Sanjib Kumar Datta, University of Kalyani, India

Selcuk Koyuncu, University of North Georgia, USA

Sergiy Koshkin, University of Houston Downtown, USA

Shenghua Ni, Vanderbilt University Medical Center, USA

Vishnu Narayan Mishra, Indira Gandhi National Tribal University, India

Zhongming Wang, Florida International University, USA

Zoubir Dahmani, University of Mostaganem, Algeria


Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education


This work is licensed under a Creative Commons Attribution 4.0 License.